Publication
Title
Reflective programming in the relational algebra
Author
Language
English
Source (journal)
Journal of computer and system sciences. - New York, N.Y.
Publication
New York, N.Y. : 1996
ISSN
0022-0000
Volume/pages
52:3(1996), p. 537-549
ISI
A1996UW48900012
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 02.12.2017
To cite this reference